MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/01.bcr.0000225917.09339.03

Медицинская библиотека · Journal of burn care & research : official publication of the American Burn Association · 2006

Livedoid dermatitis and severe necrosis (Nicolau's syndrome) after intramuscular hydroxyzine injection.

Gayken Jon, Westanmo Anders, Knutsen Amy, Ahrenholz David H, Mohr William J, Solem Lynn D

Клинический случайСтатьяПеревод в очереди

Аннотация

Nicolau's syndrome, also called embolica cutis medicamentosa, is characterized by well- circumscribed livedoid dermatitis with aseptic necrosis after intramuscular injection. We report the case of a 45-year-old woman with severe necrosis of the thigh several days after a routine intramuscular injection of hydroxyzine who was transferred to and treated at our Regional Burn Center. Although there has been one case report and numerous voluntarily reported instances of intramuscular hydroxyzine-induced necrosis to the Food and Drug Administration Spontaneous Reporting System, this phenomenon is rare.

Для цитирования: Gayken Jon, Westanmo Anders, Knutsen Amy, Ahrenholz David H, Mohr William J, Solem Lynn D. Livedoid dermatitis and severe necrosis (Nicolau's syndrome) after intramuscular hydroxyzine injection.. Journal of burn care & research : official publication of the American Burn Association. 2006. DOI: 10.1097/01.bcr.0000225917.09339.03.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.